| Model Number |
EVOLUTION 3E T |
| Medical Device Problem Codes |
Use of Incorrect Control/Treatment Settings (1126); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer narrative: based upon all information received and based on event medical investigation the reported issue can be triggered when the exhalation valve is opening and closing very quickly to control and keep the pressure at a constant level and when the pressure reaches the high-pressure alarm limit and also when there is no synchronization due to improper user settings on the device.Additionally, if the exhalation valve cover is not locked during operation of the device the valve shaft can bend, tremble will increase and the control of the pressure is more difficult.In this case the exhalation valve was replaced.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it has met all medtronic quality s specifications.If additional information is provided in the future, a supplemental report will be issued.Event medical's risk analysis for this failure mode concludes that the risk is acceptable.
Event or Problem Description
The initial reporter located outside the u.S.Reported that the evolution ventilator displayed a tremble waveform during exhalation while in use on a patient.The patient was removed from the ventilator and placed on an alternate ventilator with no harm.The customer reported that the ventilator passed all tests and calibrations per manufacturer specifications prior to use on the patient.Customer used a test long to reproduce the waveform tremble issue on the unit and reported that rapid breathing and pressing the test lung when peak alarm is active may cause the tremble issue.Customer also reported that if the user does not lock the exhalation valve assembly properly, the exhalation valve can move when the patient or the test lung is being ventilated.Customer noticed that the shaft of the exhalation valve was slightly bent.Customer replaced the valve and reported that the new valve did not cause the tremble waveform issue however the tremble waveform issue happened when pressing the test lung with peak alarm being active.
Event or Problem Description
The initial reporter located outside the u.S.Reported that the evolution ventilator displayed a tremble waveform during exhalation while in use on a patient.The patient was removed from the ventilator and placed on an alternate ventilator with no harm.The customer reported that the ventilator passed all tests and calibrations per manufacturer specifications prior to use on the patient.Customer used a test long to reproduce the waveform tremble issue on the unit and reported that rapid breathing and pressing the test lung when ppeak alaram is active may cause the tremble issue.Customer also reported that if the user does not lock the exhalation valve assembly properly, the exhalation valve can move when the patient or the test lung is being ventilated.Customer noticed that the shaft of the exhalation valve was slighltly bent.Customer replaced the valve and reported that the new valve did not cause the tremble waveform issue however the tremble waveform issue happened when preessing the test lung with ppeak alarm being active.
Additional Manufacturer Narrative
Manufacturer narrative: based upon all information received and based on event medical investigation the reported issue can be triggered when the exhalation valve is opening and closing very quickly to control and keep the pressure at a constant level and when the pressure reaches the high-pressure alarm limit and also when there is no synchronization due to improper user settings on the device.Additionally, if the exhalation valve cover is not locked during operation of the device the valve shaft can bend, tremble will increase and the control of the pressure is more difficult.In this case the exhalation valve was replaced.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it has met all event medical quality specifications.If additional information is provided in the future, a supplemental report will be issued.Event medical's risk analysis for this failure mode concludes that the risk is acceptable.